Previous |  Up |  Next

Article

Keywords:
distributive lattice; infinite distributivity; radical class
Summary:
Let $\mathcal D$ be the system of all distributive lattices and let $\mathcal D_0$ be the system of all $L\in \mathcal D$ such that $L$ possesses the least element. Further, let $\mathcal D_1$ be the system of all infinitely distributive lattices belonging to $\mathcal D_0$. In the present paper we investigate the radical classes of the systems $\mathcal D$, $\mathcal D_0$ and $\mathcal D_1$.
References:
[1] P. Conrad: $K$-radical classes of lattice ordered groups. Algebra, Proc. Conf. Carbondale (1980), Lecture Notes Math vol. 848, 1981, pp. 186–207. MR 0613186 | Zbl 0455.06010
[2] P. F. Conrad, M. R. Darnel: Generalized Boolean algebras in lattice ordered groups. Order 14 (1998), 295–319. MR 1644504
[3] Dao-Rong Ton: Product radical classes of $\ell $-groups. Czechoslovak Math. J. 42 (1992), 129–142. MR 1152176
[4] M. Darnel: Closure operations on radicals of lattice ordered groups. Czechoslovak Math. J. 37 (1987), 51–64. MR 0875127
[5] J. Jakubík: Radical mappings and radical classes of lattice ordered groups. Symposia Math vol. 21, Academic Press, New York, 1977, pp. 451–477. MR 0491397
[6] J. Jakubík: Products of radical classes of lattice ordered groups. Acta Math. Univ. Comen. 39 (1980), 31–41. MR 0619260
[7] J. Jakubík: On $K$-radicals of lattice ordered groups. Czechoslovak Math. J. 33 (1983), 149–163.
[8] J. Jakubík: On radical classes of abelian linearly ordered groups. Math. Slovaca 35 (1985), 141–154. MR 0795009
[9] J. Jakubík: Radical subgroups of lattice ordered groups. Czechoslovak Math. J. 36 (1986), 285–297. MR 0831316
[10] J. Jakubík: Closure operators on the lattice of radical classes of lattice ordered groups. Czechoslovak Math. J. 38 (1988), 71–77. MR 0925941
[11] J. Jakubík: $K$-radical classes of abelian linearly ordered groups. Math. Slovaca (1988), 33–44. MR 0945078
[12] J. Jakubík: On a radical class of lattice ordered groups. Czechoslovak Math. J. 39 (1989), 641–643. MR 1017999
[13] J. Jakubík: On torsion classes generated by radical classes of lattice ordered groups. Archivum Math. 26 (1990), 115–119. MR 1188270
[14] J. Jakubík: Closed convex $\ell $-subgroups and radical classes of convergence $\ell $-groups. Math. Bohem. 122 (1997), 301–315. MR 1600660
[15] J. Jakubík: Radical classes of generalized Boolean algebras. Czechoslovak Math. J. 48 (1998), 253–268. MR 1624315
[16] J. Jakubík: Radical classes of $MV$-algebras. Czechoslovak Math. J. 49 (1999), 191–211. MR 1676805
[17] J. Jakubík: Radical classes of complete lattice ordered groups. Czechoslovak Math. J. 49 (1999), 417–424. MR 1719676
[18] J. Jakubík, G. Pringerová: Radical classes of cyclically ordered groups. Math. Slovaca 38 (1998), 255–268. MR 0977904
[19] V. M. Kopytov, N. Ya. Medvedev: The Theory of Lattice-Ordered Groups. Kluwer Academic Publishers, Dordrecht, 1994. MR 1369091
[20] J. Martinez: Torsion theory for lattice-ordered groups. Czechoslovak Math. J. 25, 284–299. MR 0389705 | Zbl 0331.06009
[21] N. Ya. Medvedev: On the lattice of radicals of a finitely generated $\ell $-group. Math. Slovaca 33 (1983), 185–188. (Russian) MR 0699088
Partner of
EuDML logo